# SDR SWIA2021062591000

- Difficulty date: June 25, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

APU INFLIGHT SHUTDOWN WHILE ENROUTE. SINGLE GENERATOR.   VERIFIED APU INTAKE DOOR CLOSED AND ALL MX ACTION HAS BEEN COMPLIED WITH.   REACTIVATED APU PER MEL 49-10-1A TROUBLESHOT APU INFLIGHT SHUTDOWN IAW FIM 49-10-00.  REMOVED AND REPLACED APU ECU IAW AMM 49-61-01.  OPS CHECK GOOD AT THIS TIME.  PLACARDS REMOVED DMI CLEARED.
